# SDR 2001F00284

- Difficulty date: August 18, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 30100023
- Part serial: 25653A1
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9317 - FLL/ELH - AFTER TAKEOFF, THE LEFT FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED, THEN WENT OUT.  AIRCRAFT RETURNED TO FLL AND LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE FIRE EXTINGUISHER ASSEMBLY.  (M)
